Items where Author is "Raju, D. S."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Latha, S. and Raju, D. S. (2008) Some criteria on integral means for certain classes of functions with negative coefficients. J. Math. Appl., 30. pp. 91-102.

Latha, S. and Raju, D. S. (2008) A note on neighborhoods of certain classes of analytic functions with negative coefficients. Acta Math. Univ. Comenian. (N.S.), 77 (2). pp. 271-277.

Latha, S. and Raju, D. S. and Poornima, N. (2008) A note on radius of starlikeness and convexity of p-valent analytic functions. Int. J. Math. Anal. (Ruse), 2 (21-24). pp. 1111-1116.

Raju, D. S. (1976) Gametogenesis, endosperm development, and embryogeny inMicrocarpaea muscosa (Scrophulariaceae, Gratioleae). Plant Systematics and Evolution, 126 (2). pp. 209-220. ISSN 0378-2697

This list was generated on Wed Nov 22 07:42:09 2017 IST.